# SDR IPXA2017111523598

- Difficulty date: November 14, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 55,979 hours, 18,731 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ON APPROACH WE GOT "FIRE/OVHT SYS" AND FAIL P-RESET EICAS AND LIGHT. WHEN TRANS POWER ON SHUTDOWN LIGHTS WENT AWAY. THE RT ENG OH LP 1 STATUS MSG WAS THE ONLY LOOP STATUS MSG ON IN FLT AND ON GND. THE RT ENG LP 1 OVHT DET SYS IS ON DEFERRAL REF M620477. OK TO CONTINUE. MAINT PERF BY ETOPS QUAL MECH. R&R OVHT LOOP AND CARD M689 ON H ALERT 179162 OPS NORMAL.
